# SDR C2XA08IA160

- Difficulty date: July 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 21,799 hours, 20,583 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IAH - FLIGHT 2684, THE CREW REPORTED THAT THE NUMBER ONE ENGINE OIL QUANTITY DROPPED TO 3 QTS IN FLIGHT WHILE PRESSURE AND TEMPERATURE REMAINED NORMAL.  THE CREW SHUT DOWN THE NUMBER ONE ENGINE AS A PRECAUTION AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
